MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an osm ipg implant procedure, the v1 pin was set in the header, then removed by physician because the pin was not visualized completely to the back of the header.On second attempt, the v1 (middle) port distal set screw did not engage with the hex wrench.After attempting for 20-plus minutes, the physician made a clinical decision to implant a different ipg.The original ipg was decontaminated at an approved decontamination facility and was returned to impulse dynamics usa for evaluation.The evaluation noted the following: "the ipg is operating as expected.It was observed that the v1 distal port screw was backed out of the threads too far and was slightly sideways.After realigning the threads, the screw was able to be set and torqued as expected.All other set screws were set and torqued." the root cause was identified as user error: since the v1 pin was not fully inserted into the port after starting to set the screws, the physician backed the screw out of the port too far to reinsert the pin.By backing out the screw too far, the threads were unable to be realigned quickly so the physician asked for a new device.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258136
Report Number3012563838-2026-00042
Device Sequence Number10247287
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/06/2023
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH4700
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown